# SDR DALA2025121709200

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,560 hours, 42,207 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISC/DE-DECLARED AN EMERGENCY INTO ATL DUE TO LEFT AND RIGHT MAIN GEAR UNSAFE LIGHTS.   REPLACED LANDING GEAR DOOR ACTUATOR. OPS TESTED NORMAL.(5447268)
